# SDR SIMA20250130002

- Difficulty date: January 30, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 14,995 hours, 9,983 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SEAT TRACK IN FWD WET AREA HAS CORROSION AT FR13 Y+10. (MAJOR REPAIR) INSTALLED EWIS PROTECTION PER EMB 175 SWPM 20-67-00.REMOVED CORROSION PER EMB 175 SRM 51-10-03, BLENDED AREA MEASURES L=.5 W=.25 H=.030. DAMAGE FOUND TO BE OUT OF ALLOWABLE LIMITS PER EMB 175 SRM 53-10-10/AD01.REMOVED SEAT TRACK AT FRM 13 Y+10 PER EMB 175 SRM 51-40-08.LOCATED AND DRILLED NEW SEAT TRACK PN 170-03263-001 AT FRM 13-FRM 20 IAW EMB 175 SRM 51-40-02, AND 51-40-04. TREATED AND PRIMED FASTENER HOLES IAW EMB 175 SRM 51-23-04 AND 51-23-05 AND ETN EJ-51-008 AND EJ-51-009.INSTALLED NEW SEAT TRACK AT FRM 13 TO FRM 20 IAW EMB 175 SRM 51-40-08. TOPCOATED FASTENERS IAW EMB 175 SRM 51-23-06, APPLIED CIC IAW EMB 175 CPM 51-27-00-910-001-A. INSTALLED METAL PLATE PROTECTION IAW EMB 175 AMM 53-01-39-400-804A.REMOVED EWIS IN FWD CARGO REF EMB 175 SWPM 20-67-00
